MAUDE Adverse Event Report: MAKO SURGICAL CORP. MAKO UKR X3 ONLAY INSERT SIZE 5 - 8 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. MAKO UKR X3 ONLAY INSERT SIZE 5 - 8 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Catalog Number 180735-1-E
Medical Device Problem Codes Degraded (1153); Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Insufficient Information (4580)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon revised an mck left medial tibial insert due to the need to remove loose bodies in the knee.
 
Additional Manufacturer Narrative
Reported event: an event regarding wear involving a mako insert was reported.The event was not confirmed.Method & results: product evaluation and results: visual inspection, material analysis, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate the reported device was manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause could not be established due to limited information.Further information such as return of the device, pathology reports, pre- and post-operative x-rays, and the revision operative report, as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
MAKO UKR X3 ONLAY INSERT SIZE 5 - 8 MM
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
deepan raju srinivasan
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23666031
Report Number3005985723-2025-00556
Device Sequence Number8910715
Product Code NPJ
UDI-Device Identifier07613327386028
UDI-Public07613327386028
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K180612
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number180735-1-E
Device Lot NumberWV4VVR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient SexMale